# SDR SWIA202158671

- Difficulty date: April 27, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R/H FS280 BULKHEAD LOWER WEB     (C-CHECK RO 6/04/2021)    INSTALLED NEW SERVICEABLE L/H FS280 BULKHEAD LOWER WEB REF CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01, CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 53-11-10-201-004-A01 AND DWG. NO. CC670-34010 REV -K. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY
